# SDR ASAA2024041349019

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 62,882 hours, 18,684 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Stuck
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 AFT SERVICE DOOR FOUND OPEN WITH THE HANDLE IN THE FULL CLOSED POSITION. FA'S WERE UNABLE TO MOVE THE HANDLE. GROUNDED - YES. PRIOR TO GETTING R2 DOOR OPEN SAW BOTH DOOR UPPER ROLLERS WERE JAMMED UNDER THE GUIDE TRACK, FWD UPPER ROLLER GUIDE APPEARS TO BE GOUGED. FOUND DOOR NOT GOING INTO CUTOUT EVENLY. PERFORMED GUIDE ARM ADJUSTMENT. ALSO FOUND UPPER LATCH ROLLER AND LATCH TORQUE TUBE END PLAY OUT OF LIMITS. ADDED HORSESHOE WASHER TO UPPER AFT LATCH TORQUE TUBE. END PLAY WITHIN LIMITS. DOOR ENTERS CUTOUT EVENLY AND OPEN/CLOSE FORCES IN LIMITS REF AMM 52-41-00-820-801. REF L/P 60977072 FOR UPPER FWD LATCH RECEIVER WEAR WORK ACCOMPLISHED.
